# SDR SWAA2014051427957

- Difficulty date: May 9, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 26,649 hours, 11,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 42483
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS BATTERY PACK INOPERATIVE BETWEEN BS 500 TO BS 640.  R & R BATTERY PACK IAW AMM.
